Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 14 de abril de 2024
  

On the structure of tensor norms related to (p,σ)-absolutely continuous operators.

Título inglés On the structure of tensor norms related to (p,σ)-absolutely continuous operators.
Título español Estructura de normas tensoriales referentes a operadores absolutamente continuos (p,σ).
Autor/es Sánchez-Pérez, Enrique A.
Organización Esc. Téc. Super. Ing. Agrón. Valencia, Valencia, España
Revista 0010-0757
Publicación 1996, 47 (1): 35-46, 6 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We define an interpolation norm on tensor products of p-integrable function spaces and Banach spaces which satisfies intermediate properties between the Bochner norm and the injective norm. We obtain substitutes of the Chevet-Persson-Saphar inequalities for this case. We also use the calculus of traced tensor norms in order to obtain a tensor product description of the tensor norm associated to the interpolated ideal of (p, sigma)-absolutely continuous operators defined by Jarchow and Matter. As an application we find the largest tensor norm less than or equal to our interpolation norm.
Clasificación UNESCO 120201 ; 120412
Palabras clave español Operador absolutamente continuo ; Análisis tensorial ; Espacios normados ; Espacios de funciones ; Espacios de Banach ; Integrabilidad
Código MathReviews MR1387660
Código Z-Math Zbl 0852.46022
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es